Moon face associated with prednisone
Hi - hopefully I'm posting in the correct sub-forum!
I'm really sorry if this question has been asked before, but I'm currently on 30mg of prednisone (tapering down from 50mg on discharge and 100mg in hospital) and I'm wondering, from other people's experiences, at what dose does the moon face begin to subside? My face is huge and it's so embarrassing, I get the strangest looks - and furthermore, I've put on about 10 kg (I think equivalent of 22 pounds), some of which has accumulated around my neck and face. I'm starting to lose some of the weight now, though... I think (just with slightly reduced dose/ watching what I eat more)
I did a quick google search, and in some other support forums for conditions like RA or just random yahoo answers, some people have said that the moon face either NEVER goes away, or takes months to go, and that the weight is extremely difficult to lose, so I'm really freaking out now. One person even said that being on prednisone permanently altered the fatty deposits in their face and the moon face never disappeared. My doctor has never said anything about this. I've never found prednisone to be particularly useful at containing my condition (only good when I'm in the midst of a horrid flare) so I'll be really upset if this is the case... but ah well. I feel absolutely disgusting though
So my question is - from other people's experiences, how long does it take for the moon face to subside/ at what dose does it settle, if at all? Furthermore, once you're completely off the prednisone, is it really difficult to lose weight, even if you eat heathy and aren't restricted mobility wise?
Thankyou so much, hope everyone is having a good, painfree day/ night!